# SDR SWAA2021100524325

- Difficulty date: September 29, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY 'EXIT LIGHT' LENS MISSING. ; / [01] FOUND AND REINSTALLED EXIT LIGHT LENS AT FWD. GALLEY (G1) IAW BOEING 737-700 AMM 33-51-01-960-802-NG.; [02] VERIFIED STEP 1.
